Coefficient Inequalities for Certain Subclass of p−Valent Functions of Complex Order

Loh , Part Leam and Aini Janteng, (2013) Coefficient Inequalities for Certain Subclass of p−Valent Functions of Complex Order. International Journal of Mathematical Analysis, 7 (41). pp. 2019-2026. ISSN 1312-8876

[img]
Preview
PDF
46Kb

Official URL: http://m-hikari.com/ijma/ijma-2013/ijma-41-44-2013...

Abstract

This paper introduces a new subclass of p−valent functions of complex order which is denoted by Sp(b, λ, α) with 0 ≤ λ ≤ 1 and α > 1. The coefficient inequality and Fekete-Szeg¨o inequality for functions f belongs to this class are obtained

Item Type:Article
Uncontrolled Keywords:p−valent functions, complex order, coefficient inequality, Fekete-Szeg¨o inequality
Subjects:Q Science > QA Mathematics
Divisions:SCHOOL > School of Science and Technology
ID Code:7336
Deposited By:IR Admin
Deposited On:21 Oct 2013 16:34
Last Modified:17 Feb 2015 16:02

Repository Staff Only: item control page


Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository